# SDR HALA2016102500376

- Difficulty date: October 25, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 6,487 hours, 1,024 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FM ON CAPTAINS SIDE DOES NOT CALCULATE FUEL REMAINING AND TIMES OVER WAY POINTS.  RESET FMG EC 1 AND 2.  PERFORMED AFS BITE TEST.  TEST OK.  OK FOR SERVICE AMM 22-96-00.
